zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new conservative finite difference scheme for the Rosenau equation. (English) Zbl 1156.65078
The authors propose a three-level conservative finite difference scheme for the KdV like Rosenau equation $u_{t}+u_{xxxxt}+u_{x}+uu_{x}=0$. The unique solvability of numerical solutions is shown. Error estimates of second order, convergence and stability of the difference scheme are proved.

MSC:
65M06Finite difference methods (IVP of PDE)
65M12Stability and convergence of numerical methods (IVP of PDE)
35Q53KdV-like (Korteweg-de Vries) equations
WorldCat.org
Full Text: DOI
References:
[1] Rosenau, P.: Dynamics of the dense discrete systems. Prog. theor. Phys. 79, 1028-1042 (1988)
[2] M.A. Park, Model Equations in Fluid Dynamics, Ph.D. Dissertation, Tulane University, 1990.
[3] Chung, S. K.; Pani, A. K.: Numerical methods for the rosenau equation. Appl. anal. 77, 351-369 (2001) · Zbl 1021.65048
[4] Chung, S. K.; Ha, S. N.: Finite element Galerkin solutions for the rosenau equation. Appl. anal. 54, 39-56 (1994) · Zbl 0830.65097
[5] Chung, S. K.; Pani, A. K.: A second order splitting lumped mass finite element method for the rosenau equation. Differen. equat. Dyn. syst. 12, 331-351 (2004) · Zbl 1124.65092
[6] Manickam, S. A.; Pani, A. K.; Chung, S. K.: A second-order splitting combined with orthogonal cubic spline collocation method for the rosenau equation. Numer. methods partial differen. Equat. 14, 695-716 (1998) · Zbl 0930.65111
[7] Kim, Y. D.; Lee, H. Y.: The convergence of finite element Galerkin solution for the rosenau equation. Korean J. Comput. appl. Math. 5, 171-180 (1998) · Zbl 0977.65080
[8] Lee, H. Y.; Ahn, M. J.: The convergence of the fully discrete solution for the rosenau solution equation. Comput. maths. Appl. 32, 15-22 (1996) · Zbl 0857.65103
[9] Zhang, L.; Chang, Q.: A conservative numerical scheme for nonlinear Schrödinger with wave operator. Appl. math. Comput. 145, 603-612 (2003) · Zbl 1037.65092
[10] Zhang, L.: A finite difference scheme for generalized regularized long-wave equation. Appl. math. Comput. 168, 472-962 (2005) · Zbl 1080.65079
[11] Wang, Ting-Chun; Zhang, Lu-Ming: Analysis of some new conservative schemes for nonlinear Schrödinger equation with wave operator. Appl. math. Comput. 182, No. 2, 1780-1794 (2006) · Zbl 1161.65349
[12] Chang, Q.; Xu, L.: A numerical method for a system of generalized nonlinear Schrödinger equations. J. comput. Math. 4, 191-199 (1986) · Zbl 0599.65085
[13] Chang, Q.; Jia, E.; Sun, W.: Difference schemes for solving the generalized nonlinear Schrödinger equation. J. comput. Phys. 148, 397-415 (1999) · Zbl 0923.65059
[14] Chang, Q.; Wan, G.; Guo, B.: Conserving scheme for a model of nonlinear dispersive waves and its solitary waves induced by boundary notion. J. comput. Phys. 93, 360-375 (1991) · Zbl 0739.76037
[15] Zhang, L.; Chang, Q.: A new finite difference method for regularized long-wave equation. Chin. J. Numer. method comput. Appl. 23, 58-66 (2001)
[16] Achouri, T.; Khiari, N.; Omrani, K.: On the convergence of difference schemes for the benjamin -- bona -- Mahony (BBM) equation. Appl. math. Comput. 182, 999-1005 (2006) · Zbl 1116.65107
[17] Wang, T.; Zhang, L.; Chen, F.: Conservative schemes for the symmetric regularized long wave equations. Appl. math. Comput. 190, No. 2, 1062-1080 (2007) · Zbl 1124.65080
[18] Zhang, F.; Vázquez, L.: Two energy conserving numerical schemes for the sine-Gordon equation. Appl. math. Comput. 45, 17-30 (1991) · Zbl 0732.65107
[19] Ben-Yu, Guo; Pascual, P. J.; Rodriguez, M. J.; Vázquez, L.: Numerical solution of the sine-Gordon equation. Appl. math. Comput. 18, 1-14 (1986) · Zbl 0622.65131
[20] Wong, Y. S.; Chang, Q.; Gong, L.: A initial-boundary value problem of a nonlinear Klein -- Gordon equation. Appl. math. Comput. 84, 77-93 (1997) · Zbl 0884.65091
[21] Chang, Q.; Jiang, H.: A conservative difference scheme for the Zakharov equations. J. comput. Phys. 113, 309-319 (1994) · Zbl 0807.76050
[22] Chang, Q.; Guo, B.; Jiang, H.: Finite difference method for the generalized Zakharov equations. Math. comput. 64, 537-553 (1995) · Zbl 0827.65138
[23] Choo, S. M.; Chung, S. K.: Conservative nonlinear difference scheme for the Cahn -- Hilliard equation. Comput. math. Appl. 36, No. 7, 31-39 (1998) · Zbl 0933.65098
[24] Choo, S. M.; Chung, S. K.; Kim, K. I.: Conservative nonlinear difference scheme for the Cahn -- Hilliard equation II. Comput. math. Appl. 39, No. 1 -- 2, 229-243 (2000) · Zbl 0973.65067
[25] Furihata, D.: A stable and conservative finite difference scheme for the Cahn -- Hilliard equation. Numer. math. 87, No. 4, 675-699 (2001) · Zbl 0974.65086
[26] Furihata, D.; Mastuo, T.: A stable convergent, conservative and linear finite difference scheme for the Cahn -- Hilliard equation. Japan J. Indust. appl. Math. 20, No. 1, 65-85 (2003) · Zbl 1035.65100
[27] Chung, S. K.: Finite difference approximate solutions for the rosenau equation. Appl. anal. 69, 149-156 (1998) · Zbl 0904.65093
[28] Agarwal, R. P.: Difference equations and inequalities. (1992) · Zbl 0925.39001
[29] Zhou, Y.: Application of discrete functional analysis of the finite difference method. (1990)
[30] Khiari, N.; Achouri, T.; Ben Mohamed, M. L.; Omrani, K.: Finite difference approximate solutions for the Cahn -- Hilliard equation. Numer. methods partial differen. Equat. 23, No. 2, 437-445 (2007) · Zbl 1119.65080
[31] Omrani, K.: Numerical methods and error analysis for the nonlinear Sivashinsky equation. Appl. math. Comput. 189, 949-962 (2007) · Zbl 1128.65082